# SDR DALA1314470682

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Corroded
- Location: L4 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER GATE GIRT BAR MECHANISM AFT PUSHROD CORRODED.  R & R AFT PUSHROD AT L4 DOOR LOWER GATE GIRT BAR MECH IAW CMM 52-11-25.
